# SDR VTZA97569

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 320511
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6499 - IAD-ROA - DURING TAXI, THE CREW EXPERIENCED A DISCREPANCY WITH THE AIRCRAFT BRAKING SYSTEM BEING UNRELIABLE.  THE AIRCRAFT RETURNED TO THE GATE WHERE THE MAINTENANCE TECHNICIANS WERE DISPATCHED TO ROA TO TROUBLESHOOT THE DISCREPANCY.  MAINTENANCE FOUND THE BRAKE CONTROL VALVE TO BE AT FAULT.  THE BRAKE CONTROL VALVE WAS REMOVED AND REPLACED IAW MAINTENANCE PROCEDURES, THE BRAKE SYSTEM WAS BLED AND ALL CHECKS ACCOMPLISHED INCLUDING A TAXI CHECK.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
